Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the number of solutions of certain trinomial congruences

Authors: Jacqueline Wells and Joseph Muskat
Journal: Math. Comp. 19 (1965), 483-487
MSC: Primary 10.06
MathSciNet review: 0180523
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06

Retrieve articles in all journals with MSC: 10.06

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society